# SDR VNAA202101111111

- Difficulty date: January 10, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N554NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15334
- Aircraft time: 14,569 hours, 13,247 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL3040
- Condition: Malfunctioned
- Location: Rt Wing Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING THE LATER STAGES OF APPROACH INTO CLT, THE CREW DEPLOYED THE FLIGHT SPOILERS, AND FELT AN UNCONTROLLED YAW OF THE AIRCRAFT AFTER DEPLOYMENT.  THEY THEN RECEIVED AN AMBER ALERT MESSAGE FOR THE OUTBOUND SPOILERS ABOUT 3 SECONDS LATER.  THE CREW PROCEEDED TO RUN THE QRH, AND DECLARED AN EMERGENCY.  PAX WERE NOT TOLD TO BRACE.  CLT ROLLED EMERGENCY VEHICLES, HOWEVER THE AIRCRAFT LANDED AND TAXIED TO THEIR GATE WITHOUT ANY FURTHER COMPLICATIONS.  REMOVED AND REPLACED RT OUTBOARD MULTI FUNCTION SPOILER PCU, IAW CRJ 900 AMM 27-62-01-000/400-801.  OPERATIONS CHECK GOOD, LEAK CHECK GOOD.
